# SDR SWAA2018062723112

- Difficulty date: June 10, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOPSILL ATTACH ANGLE CRACKED BETWEEN BS 290 TO BS 294, RBL 53.  R&R ANGLE IAW SRM & DWG.
